Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Cramps and heavy bleeding during periods, having stringy clear discharge after 2 days. Reasons ?

Hi, I had mg period this month at normal time but it was horrible. The cramps kept me up all night and the bleeding was heavier than usual. Then about ten days later I had another period where I bled for two days and then have been having stringy clear discharge with bloodin it. I ve also been sexually active using no protection. What s going on?
Asked On : Fri, 10 Aug 2012
Answers:  1 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

Welcome to HCM,

In a women of child bearing age, the most common cause of abnormal uterine bleeding is pregnancy and its complications like ectopic pregnancy and miscarriage.

As bleeding occurred again after 10 days only, chances of pregnancy are not present.

Next common cause of dysfunctional uterine bleeding is PCOD.

Other causes are hormonal imbalance, trauma, anovulatory cycle, infection(cervicitis, endometritis, vaginitis), uterine polyp/fibroid, P.I.D., cancer (of vagina, cervix, uterus, ovaries), certain drugs and bleeding disorder etc.

Detailed history, examination and investigations are required.

Thus you should consult a Gynecologist to establish a diagnosis and treatment.

Thanks for trusting Healthcaremagic and posting your query.

Hope you found my response to your query informative and helpful.

If you have further concerns in this regard, you can submit those with Healthcaremagic as well.

With good wishes,
Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor